# SDR DL76L100968

- Difficulty date: April 22, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 65,683 hours, 9,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Sta 903 L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D-STA903 LBL89" FRAME TO WING SECTION INNER CHORD FOUND CRACKED AND INNER CHORD REPAIRED IAW ERA 480411-14, REV 0.
